# SDR IPXA2018062533975

- Difficulty date: June 10, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 16,773 hours, 10,308 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Liner
- Part number: F2588504200600J
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LINER PANEL 811AZ WAS CRACKED.  REPAIRED THE DAMAGE IAW EO A300-2550-43367-B.
